# SDR DALA2017031602104

- Difficulty date: February 21, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 32,022 hours, 21,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

WHEN OVERHEAD AND SIDEWALL LIGHTS WERE TURNED ON DURING DESCENT, THE F/A OBSERVED FLICKERING AND A HOT BALLAST ODOR FROM FWD CABIN AREA. TURNED LIGHTS OFF AND ODOR DISSIPATED. FOUND A DAMAGED LIGHT L2-6607 CONNECTOR, IT ALSO HAD AN ELECTRICAL ODOR.  DISCONNECTED THE LIGHT CONNECTOR AND REMOVED THE LAMP IAW ER/A 555702-14, REV ORIG.  REPLACED THE BALLAST IAW AMM 33-21. OPS CHECKED NORMAL.
